# SDR REXA2022080400585

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R HAS CORROSION BETWEEN FS280 TO FS319 LOCATED AND DRILLED STRINGER 20R PN: SH670-31208-3U BETWEEN FS 280 TO 333 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED NEW STRINGER IAW CRJ 900 SRM 51-42-06-001-001-A01.
